A 27-year-old female asked:
been on procardia (nifedipine) for 8 weeks now 4 pre term labor-still have horrible side effects, only less w/norco migraines, rapid hb, flushed, swollen eyes/face?
2 doctor answers • 7 doctors weighed in
Pain Management 37 years experience
Question: Are you pre-eclamptic?
5858 viewsReviewed >2 years ago
Anesthesiology 29 years experience
You should be able : To stop the Procardia (nifedipine) once you are at a safe deliverable time. Until then, symptomatic treatment and rest are your best bets. Talk to your OB about some of the problems you are having and they may be able to make some adjustments.
5492 viewsAnswered >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.